Table of Contents
International Journal of Combinatorics
Volume 2011, Article ID 206930, 16 pages
Research Article

Cayley Graphs of Order 27p Are Hamiltonian

Department of Mathematics and Computer Science, University of Lethbridge, Leth-Bridge, AB, Canada T1K 3M4

Received 22 January 2011; Accepted 18 April 2011

Academic Editor: Cai Heng Li

Copyright © 2011 Ebrahim Ghaderpour and Dave Witte Morris. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. J. Curran, D. W. Morris, and J. Morris, “Hamiltonian cycles in Cayley graphs of order 16p,” Preprint.
  2. E. Ghaderpour and D. W. Morris, “Cayley graphs of order 30p are hamiltonian,” Preprint.
  3. K. Kutnar, D. Marušič, J. Morris, D. W. Morris, and P. Šparl, “Hamiltonian cycles in Cayley graphs whose order has few prime factors,” Ars Mathematica Contemporanea. In press.
  4. D. Gorenstein, Finite Groups, Chelsea, New York, NY, USA, 1980.
  5. K. Keating and D. Witte, “Hamilton cycles in Cayley graphs with cyclic commutator subgroup,” Annals of Discrete Mathematics, vol. 27, pp. 89–102, 1985. View at Google Scholar
  6. D. W. Morris, “2-generated Cayley digraphs on nilpotent groups have hamiltonian paths,” Preprint.
  7. D. Witte, “Cayley digraphs of prime-power order are hamiltonian,” Journal of Combinatorial Theory, Series B, vol. 40, no. 1, pp. 107–112, 1986. View at Google Scholar
  8. T. W. Judson, Abstract Algebra, Virginia Commonwealth University, Richmond, Va, USA, 2009.